# SDR SWAA010276

- Difficulty date: January 28, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 15,019 hours, 13,099 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601938
- Part serial: 93012077
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PASSING FL 270, AUTO PILOT C/B TRIPPED OFF AND WOULD NOT RE-ENGAGE IN A OR B-MODE.  MCP PANEL WOULD NOT RESPOND TO ANY CHANGES.  REMOVED AND REPLACED MCP PER MM.  OPS CHECK GOOD.
